I'm just going to write. I'm not sure what else to do. Tonight, while out with friends, right before going swimming with everyone, I checked my BS. 120, great. I was ready to take my Lantus. 22 units. I prime the pen and shoot into my leg. It was my Apidra. I am freaking out. FREAKING OUT. I usually take low amounts, maybe 1, 2 or 3 units with a meal. My carb ratio is 30:1. I try to stay active and manage decently. So as soon as I finish I look at the pen, and seriously freak out. I leave and don't say anything to anyone. I drive to the store and down 4 bottles of apple juice but know this won't be enough. I call my brother-in-law at 2 a.m. mind you, and explain to him (more like freak out) that I am scared. I don't want to go to the hospital. I ask him to bring me a shake (a mass builder with a couple hunderd grams of carbs) and that I will stay where I am. Well, by the time he gets there, I can't really hold down anymore liquid. I try to drink the shake but am becoming so nervous and shaky and I began to think I was going to get sick. I'm not sure how else to explain that sick pit in my stomach feeling; I thought I was going to die. He takes me to the hospital at this point. I'm scared, the nurse (a young kid of maybe 21) is freaked out, like seriously - the shaking freaked out not understanding me kind. The doctor's never even heard of Apidra. I'm losing it and my blood pressure is through the roof. Long story short, I ended up living. I'm home. I maintained. I suprisingly didn't go low. Ever. At the hospital, they tested over and over and finally after the hour mark, I declared I would be fine, along with the Doctor.
Why did I freak out? I've never had that much medicine. How did I take in enough carbs? Will my friends understand this? Who leaves without saying anything? Really? I really am sick of this disease. I will be hitting one year this November. I have so much to live for, but I'm really frustrated right now.
I needed to vent this. There will most likely be typographical errors in this, but I am not re-reading or editing. POST.